“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8294
School of Mathematics
  Title:   Dimension formulas for modules finite over local homomorphisms
1.  J. Asadollahi
2.  Sh. Salarian
  Status:   Published
  Journal: Taiwanese J. Math.
  Vol.:  14
  Year:  2010
  Pages:   1677-1687
  Supported by:  IPM
We extend some major theorems in commutative algebra to the class of modules that are not necessarily finitely generated. The novelty of our extension is that the hypothesis of finite generation over R is replaced by one over S, where R and S are commutative Noetherian local rings and there is a local homomorphism φ: RS. Among the results that we extend are: Grothendieck's Non-Vanishing Theorem, Intersection Theorem and Intersection dimension formula.

Download TeX format
back to top
scroll left or right